Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1962, Volume 2, Number 3, Pages 387–397 (Mi zvmmf8539)  

This article is cited in 1 scientific paper (total in 1 paper)

Ill-conditioned systems of linear algebraic equations

M. K. Gavurin

Leningrad

Full text: PDF file (1052 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1963, 2:3, 407–418

Bibliographic databases:

MSC: 65-XX
Received: 16.12.1961

Citation: M. K. Gavurin, “Ill-conditioned systems of linear algebraic equations”, Zh. Vychisl. Mat. Mat. Fiz., 2:3 (1962), 387–397; U.S.S.R. Comput. Math. Math. Phys., 2:3 (1963), 407–418

Citation in format AMSBIB
\Bibitem{Gav62}
\by M.~K.~Gavurin
\paper Ill-conditioned systems of linear algebraic equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1962
\vol 2
\issue 3
\pages 387--397
\mathnet{http://mi.mathnet.ru/zvmmf8539}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=144451}
\zmath{https://zbmath.org/?q=an:0121.33705}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1963
\vol 2
\issue 3
\pages 407--418
\crossref{https://doi.org/10.1016/0041-5553(63)90454-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8539
  • http://mi.mathnet.ru/eng/zvmmf/v2/i3/p387

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Ryabov, I. G. Burova, M. A. Kalnitskaya, A. V. Malevich, A. V. Lebedeva, A. N. Borzykh, “O chislennom reshenii sistem lineinykh algebraicheskikh uravnenii s plokho obuslovlennymi matritsami”, Mezhdunar. nauch.-issled. zhurn., 2018, no. 12(78), 13–17  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:177
    Full text:115
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021